# SDR SWAA2024123171953

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-OG-0. AND DRAWING 141A5400; SHEET 20; REV-.
